# SDR NSVA20070234

- Difficulty date: September 26, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N334CJ
- Make and model: Saab 340B
- Aircraft serial: 340B334
- Aircraft time: 30,216 hours, 24,829 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 70KTS. LT ENGINE HOT.  OPENED MEL FOR BLEED SYSTEM MEL NR 27424, THEN REMOVED AND REPLACED PERI SEAL, OPS CHECK GOOD.
